# SDR MWEA011449

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575915
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BEAM NUMBER 8 HAS A CRACK ON FORWARD END  --  REMOVED, DRILLED AND INSTALLED NEW BEAM.
